9 doctors weighed in:

Explain the problem of a calcium channel blocker overdose.?

9 doctors weighed in
Dr. Liviu Klein
Internal Medicine - Cardiology
7 doctors agree

In brief: Many symptoms

Calcium channel blocker overdose leads to bradycardia (slow heart beat), heart block, low blood pressure, syncope (fainting) and sometimes can be fatal.
Immediate medical attention should be thought if the overdose is suspected.

In brief: Many symptoms

Calcium channel blocker overdose leads to bradycardia (slow heart beat), heart block, low blood pressure, syncope (fainting) and sometimes can be fatal.
Immediate medical attention should be thought if the overdose is suspected.
Dr. Liviu Klein
Dr. Liviu Klein
Thank
Dr. Samir Dabbous
Internal Medicine - Cardiology
1 doctor agrees

In brief: It could be serious

They can cause severe slowing of the heart rate or drop in bp.
It depends on the type of ca blocker.

In brief: It could be serious

They can cause severe slowing of the heart rate or drop in bp.
It depends on the type of ca blocker.
Dr. Samir Dabbous
Dr. Samir Dabbous
Thank
Read more answers from doctors